# SDR SWIA200516063

- Difficulty date: December 31, 2005
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 9,668 hours, 7,511 cycles
- Engine: Ge CF343B1
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Support Beam
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON LT LOWER OB ENGINE SUPPORT BEAM WEB (601-35006-147/SB) UNDER FWD IB PANEL NUT PLATE FWD OF FS640.00 AFT OF FS 625.30 AND OB OF LBL36.20, IB OF WL111.09 APPROX 3 INCH LONG, ITEM FOUND AT ROUTINE INSPECTION.  C/W REPAIR OF LT LOWER OB ENGINE SUPPORT BEAM IAW REO 601R-53-61-358.
